# SDR UALA2012100505655

- Difficulty date: October 2, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 33,572 hours, 14,720 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS (SHOWS EMERGENCY AFT LEFT).  REPLACED BATTERY.  SYSTEM TEST OKAY, NO FAULTS NOTED.
